Object

Title: On the motion of a drop of a viscous incompressible fluid in an ideal incompressible fluid

Creator:

Zajączkowski, W. M.

Date issued/created:

1990

Resource Type:

Journal

Publisher:

Polish Scientific Publishers IFTR

Place of publishing:

Warszawa

Description:

Od Vol. 43, issue 1 (1991) wyd.: Polish Scientific Publishers = PWN ; Od Vol. 50, issue 4 (1998) wyd.: Agencja Reklamowo-Wydawnicza A. Grzegorczyk ; Od Vol. 53, issue 4/5 (2001) wyd: PAS. IFTR ; [1], 265-399 s. ; 24 cm

Abstract:

The existence and uniqueness of local-in-time solutions of the motion of a drop of a viscous incompressible fluid bounded by a free surface in an ideal incompressible fluid are demonstrated. It is shown that the equations are satisfied classically in such Sobolev spaces. The density of the viscous fluid are assumed to be much larger than the density of the ideal fluid.

Relation:

Archives of Mechanics

Volume:

42

Issue:

3

Start page:

307

End page:

325

Resource Identifier:

oai:rcin.org.pl:72508 ; oai:rcin.org.pl:72508

Source:

IPPT PAN, call no. P.262 ; click here to follow the link

Language:

eng

Language of abstract:

eng ; pol ; rus

Rights:

Creative Commons Attribution BY 4.0 license

Terms of use:

Copyright-protected material. [CC BY 4.0] May be used within the scope specified in Creative Commons Attribution BY 4.0 license, full text available at: ; -

Digitizing institution:

Institute of Fundamental Technological Research of the Polish Academy of Sciences

Original in:

Library of the Institute of Fundamental Technological Research of The Polish Academy of Sciences

Projects co-financed by:

Operational Program Digital Poland, 2014-2020, Measure 2.3: Digital accessibility and usefulness of public sector information; funds from the European Regional Development Fund and national co-financing from the state budget. ;

×

Citation

Citation style:

This page uses 'cookies'. More information